Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/14699

Title: One- and two-page crossing numbers for some types of graphs
Authors: He, Hongmei
Salagean, A.M.
Makinen, Erkki
Keywords: Book drawings
One-page crossing number
Two-page crossing number
Four-row meshes, Halin graphs
Circulant graphs
Issue Date: 2010
Publisher: © Taylor & Francis
Citation: HE, H., SALAGEAN, A.M. and MAKINEN, E., 2010. One- and two-page crossing numbers for some types of graphs. International Journal of Computer Mathematics, 87 (8), pp.1667-1679.
Version: Accepted for publication
DOI: 10.1080/00207160802524747
URI: https://dspace.lboro.ac.uk/2134/14699
Publisher Link: http://dx.doi.org/10.1080/00207160802524747
ISSN: 0020-7160
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
Crossings28_01_08.pdfAccepted version222.22 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.